# SDR DHL9870639C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FWD CARGO DOOR INTERIOR  CRACK INTO RADIUS OF ANGLE SUPPORT, INSIDE AFT CTR SIDE.  REMOVED AND REPLACED ANGLE AT LEFT LOWER END PER SRM 52-30-1, 6 X 4.  N/R 3562.
